... have,iv stopped taking it and am getting some really awfull withdrawls,how long will it last for i cant sleep feel agitated and prickily.my legs feel jumpy and tingily
Congratulations on your news, I am assuming this is good news since you are being responsible and stopping your medication. As far as the withdrawals they could last a few days to a few weeks.. Because you are pregnant you may want to contact a doctor and he may have you taper down as to not stress the fetus. Good luck and take care.
I must agree with umm, bloxam (sorry if I got your name wrong!!), call or see your doctor.
Tramadol is an opioid analgesic. A taper is your best bet, as stopping it cold turkey may, I wrote MAY... cause a seizure. Please, don't worry about that now. (hard to do after I opened that can of worms, huh?)
I'm sure you and your wee one will be fine. But do talk to your doc about a tapering plan?
There are many things you can do to alleviate your withdrawal symptoms before you get a doc appointment. To ease restless legs, sleep with a pillow between your knees. If you cannot sleep, try Melatonin (all natural), it may be purchased at any pharmacy/supermarket. You could try Sleepy Time Tea, yet be forewarned, the taste of it may gag you!! I cannot drink the stuff, it's horrid, but it works and is all natural as well.
If you are perspiring like Smarty Jones at the Derby, keep an ice-pack in the freezer (durrrrr, no, put it in the oven... tis early for me!! LOL) and apply it to your forehead when the hot flashes hit. Warm baths can help, just not too hot, because of the wee one!!
You may find yourself with stomach or GI problems, if you do, force yourself to eat! Please consume loads of water, or pedialyte (sp) if you have #3 (that's what some of us on dc call the dreaded diarrhea).
Best wishes to you and congratulations on your upcoming event!!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2011 • 4 answers
Posted 26 Nov 2011 • 1 answer
Posted 25 Nov 2014 • 2 answers
Posted 22 Aug 2015 • 3 answers
Posted 15 days ago • 0 answers